# SDR COM60433

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855S1005
- Condition: Defective
- Location: Rt Te Flap
- Part time: 3,599 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MESSAGE ON EICAS.  FLAPS STUCK AT 3 DEGREES.  REPLACED THE RT BPSU.
